# SDR 08FDEA04547

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634570
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT BS 1090 FRAME HAS DOUBLE DRILLED HOLE INBD OF TIEDOWN FITTING AT S27R.  REPAIRED IAW SRM 51-40-3.  FABRCATED BRACKET IAW DWG 69-44106 TREATED, PRIMED IAW SRM 51-10-2.  THIS CLASSIFIED AS A MAJOR REPAIR.
